Covariance structure of parabolic stochastic partial differential equations with multiplicative Lévy noise
Artikel i vetenskaplig tidskrift, 2017

The characterization of the covariance function of the solution process to a stochastic partial differential equation is considered in the parabolic case with multiplicative Lévy noise of affine type. For the second moment of the mild solution, a well-posed deterministic space–time variational problem posed on projective and injective tensor product spaces is derived, which subsequently leads to a deterministic equation for the covariance function.

Projective and injective tensor product space

Multiplicative Lévy noise

Stochastic partial differential equations

Space–time variational problems on tensor product spaces

Författare

Kristin Kirchner

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Tillämpad matematik och statistik

Annika Lang

Chalmers, Matematiska vetenskaper, Tillämpad matematik och statistik

Göteborgs universitet

Stig Larsson

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Tillämpad matematik och statistik

Journal of Differential Equations

0022-0396 (ISSN) 1090-2732 (eISSN)

Vol. 262 5896-5927

Fundament

Grundläggande vetenskaper

Ämneskategorier

Sannolikhetsteori och statistik

Matematisk analys

DOI

10.1016/j.jde.2017.02.021